Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 62, Number 1

All articles in this issue are freely accessible.

Exponential stability and global existence in thermoelasticity with radial symmetry
Marc Oliver Rieger.
Quart. Appl. Math. 62 (2004), 1-25
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR2032570
Far field boundary condition for convection diffusion equation at zero viscosity limit
Jian-Guo Liu and Wen-Qing Xu.
Quart. Appl. Math. 62 (2004), 27-52
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR2032571
Global solvability of a dissipative Frémond model for shape memory alloys. II. Existence
Elena Bonetti.
Quart. Appl. Math. 62 (2004), 53-76
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR2032572
“Concentrated capacity” model of ion-exchange funneling in a modified (thin film coated) heterogeneous electrodialysis membrane
Stanislav Antontsev, Anvarbek M. Meirmanov, Isaak Rubinstein and Boris Zaltzman.
Quart. Appl. Math. 62 (2004), 77-95
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR2032573
The role of material non-homogeneities on the formation and evolution of strain non-uniformities in thermoviscoplastic shearing
Theocharis Baxevanis and Nicolas Charalambakis.
Quart. Appl. Math. 62 (2004), 97-116
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR2032574
Approximate solutions to slightly viscous conservation laws
Gunilla Kreiss and Gunilla Efraimsson.
Quart. Appl. Math. 62 (2004), 117-133
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR2032575
Dynamic behavior of the inextensible string
R. W. Dickey.
Quart. Appl. Math. 62 (2004), 135-161
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR2032576
Stability of constant equilibrium state for dissipative balance laws system with a convex entropy
Tommaso Ruggeri and Denis Serre.
Quart. Appl. Math. 62 (2004), 163-179
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR2032577
Spatial discretization of the dusty gas equations
David Gottlieb and Roger Temam.
Quart. Appl. Math. 62 (2004), 181-199
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR2032578

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website